# SDR PNSA070101

- Difficulty date: January 3, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N8327S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106039
- Aircraft time: 13,823 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALY6421
- Part serial: FOY4166
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO AKN FROM PDB AIRCRAFT HAD AN ALTERNATOR FAILURE AND LOSS RADIOS.  PILOT TRIED TO GET LIGHT SIGNAL FROM AKN TOWER WITH NO SUCCESS AND DIVERTED TO 5NK AND CONTACTED AKN MAINTENACE.  MAINTENANCE CHANGED OUT THE FAILED ALTERNATOR AND BATTERY.  FLIGHT CONTINUED TO AKN.
